# SDR HEEA0010841

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324003
- Condition: Cracked
- Location: Shoes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE AT SHOES HAS SIX EACH CRACKS EXTENDING FROM RIVNUT HOLES. SCRAPPED SKID TUBE.
